# SDR UIEA2011111500659

- Difficulty date: November 9, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 51,716 hours, 7,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 65B120929
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT ROD FOR LT WING T/E UPPER FIXED PANEL BROKEN AT WBL 432.  REPLACED WITH NEW SUPPORT ASSY IAW AMM 57-22-01.  ADJUSTED IAW AMM 57-22-01-825-001.
